# SDR SWAA2021011139738

- Difficulty date: January 6, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 77,745 hours, 46,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER EMERGENCY EXIT LIGHT LENS NOT SECURE.  R & R FWD ENTRY LOWER EMERGENCY EXIT LIGHT LENS, IAW AMM 33-51-03.
